# SDR USAA950529

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leak
- Location: Left Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLT - FLT NR 2195 - ON TAKEOFF FROM DCA EN ROUTE MSY, FUEL LEAK NOTICED ON LEFT WING AT ENGINE COWLING.  FLIGHT DIVERETED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  SECURED SCREW IN PANEL AT LEFT ENGINE TOP COWL AND RESEALED TANK, CHECKS OK.  (M)
